Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Complexes pondérés sur les compactifications de Baily-Borel: Le cas des variétés de Siegel


Author: Sophie Morel
Journal: J. Amer. Math. Soc. 21 (2008), 23-61
MSC (2000): Primary 11F75; Secondary 11G18, 14F20
Published electronically: June 9, 2006
MathSciNet review: 2350050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work, we calculate the trace of a Hecke correspondance composed with a power of the Frobenius endomorphism on the fibre of the intersection complexes of the Baily-Borel compactification of a Siegel modular variety.

Our main tool is Pink's theorem about the restriction to the strata of the Baily-Borel compactification of the direct image of a local system on the Shimura variety. To use this theorem, we give a new construction of the intermediate extension of a pure perverse sheaf as a weight truncation of the full direct image.

More generally, we are able to define analogs in positive characteristic of the weighted cohomology complexes introduced by Goresky, Harder and MacPherson.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 11F75, 11G18, 14F20

Retrieve articles in all journals with MSC (2000): 11F75, 11G18, 14F20


Additional Information

Sophie Morel
Affiliation: Laboratoire de mathématique, Université Paris-Sud, bâtiment 425, 91405 Orsay Cedex, France
Address at time of publication: After September 1, 2006: School of Mathematics, Institute for Advanced Study, Einstein Drive, Princeton, NJ 08540
Email: sophie.morel@math.u-psud.fr

DOI: http://dx.doi.org/10.1090/S0894-0347-06-00538-8
PII: S 0894-0347(06)00538-8
Received by editor(s): November 11, 2005
Published electronically: June 9, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.